MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC X-STOP PEEK INTERSPINOUS SPACER; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE

MEDTRONIC SOFAMOR DANEK USA, INC X-STOP PEEK INTERSPINOUS SPACER; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Catalog Number 1-3208
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inadequate Pain Relief (2388); No Code Available (3191)
Date of Event 03/07/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.
 
Event or Problem Description
Pre-op diagnosis: lumbar canal stenosis.Procedure: spinal stabilization levels implanted: l3-l4 it was reported that, post-op, "zcq" score worsened.The patient occasionally had low back pain, and also had mental problem.

Brand Name
X-STOP PEEK INTERSPINOUS SPACER
Common Device Name
PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
MDR Report Key6613750
Report Number1030489-2017-01453
Device Sequence Number13691585
Product Code NQO
UDI-Device Identifier00613994598721
UDI-Public00613994598721
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/07/2013
Device Catalogue Number1-3208
Device Lot Number2253691
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/12/2017
Supplement Date Received by Manufacturer05/12/2017
Initial Report FDA Received Date06/06/2017
Supplement Report FDA Received Date09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient Weight85